X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (914) 914
Publication (118) 118
Book / eBook (32) 32
Conference Proceeding (32) 32
Dissertation (15) 15
Book Chapter (7) 7
Web Resource (5) 5
Paper (4) 4
Government Document (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
riemann-hilbert problem (500) 500
mathematics (446) 446
mathematics, applied (317) 317
riemann-hilbert problems (240) 240
physics, mathematical (192) 192
riemann–hilbert problem (176) 176
analysis (129) 129
mathematical analysis (124) 124
orthogonal polynomials (112) 112
mathematical physics (93) 93
asymptotics (88) 88
boundary value problems (87) 87
respect (87) 87
steepest descent method (77) 77
universality (76) 76
riemann-hilbert approach (69) 69
physics (65) 65
physics, multidisciplinary (64) 64
riemann–hilbert problems (56) 56
inverse scattering (53) 53
polynomials (52) 52
mathematics - classical analysis and odes (51) 51
mathematics, general (51) 51
equation (50) 50
exponential weights (50) 50
nonlinear schrodinger-equation (50) 50
numerical analysis (50) 50
applied mathematics (48) 48
mathematical models (48) 48
applications of mathematics (47) 47
mechanics (47) 47
strong asymptotics (46) 46
nonlinear sciences - exactly solvable and integrable systems (45) 45
30e25 (44) 44
35q15 (42) 42
asymptotic properties (41) 41
systems (39) 39
initial-boundary value problem (38) 38
nonlinear sciences (38) 38
solitons (38) 38
boundary conditions (37) 37
exactly solvable and integrable systems (37) 37
mathematics - complex variables (37) 37
long-time asymptotics (36) 36
theoretical, mathematical and computational physics (35) 35
random matrices (34) 34
inverse scattering transform (33) 33
evolution-equations (31) 31
multiple orthogonal polynomials (31) 31
riemann surfaces (30) 30
integrable systems (29) 29
conformal mapping (28) 28
differential equations (28) 28
half-line (28) 28
analytic functions (27) 27
geometry (27) 27
multidisciplinary sciences (27) 27
partial differential equations (27) 27
scattering (27) 27
uniform asymptotics (26) 26
double scaling limit (25) 25
eigenvalues (25) 25
matematik (25) 25
natural sciences (24) 24
naturvetenskap (24) 24
nonlinearity (24) 24
factorization (23) 23
generalized neumann kernel (23) 23
schroedinger equation (23) 23
equations (22) 22
gaussian random matrices (22) 22
operators (22) 22
painleve equations (22) 22
complex variables (21) 21
de-vries equation (21) 21
external source (21) 21
integral equations (21) 21
matrices (21) 21
painlevé equations (21) 21
riemann-hilbert boundary value problem (21) 21
waves (21) 21
approximation (20) 20
behavior (20) 20
biorthogonal polynomials (20) 20
group theory and generalizations (20) 20
mathematical and computational physics (20) 20
models (20) 20
nonlinear equations (20) 20
integrals (19) 19
large-n limit (19) 19
mathematics - probability (19) 19
riemann-hilbert (19) 19
studies (19) 19
algebra (18) 18
algorithms (18) 18
boundaries (17) 17
computational mathematics (17) 17
computational mathematics and numerical analysis (17) 17
dirichlet problem (17) 17
mkdv equation (17) 17
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (23) 23
Gerstein Science - Stacks (16) 16
Online Resources - Online (5) 5
Collection Dvlpm't (Acquisitions) - Closed Orders (2) 2
UTL at Downsview - May be requested (2) 2
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Physics - Stacks (1) 1
UofT at Mississauga - Stacks (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (980) 980
Japanese (12) 12
Chinese (9) 9
French (9) 9
German (5) 5
Portuguese (3) 3
Russian (3) 3
Spanish (2) 2
Korean (1) 1
Polish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2001, Progress in nonlinear differential equations and their applications, ISBN 0817640800, Volume 38, xv, 317
Book
2008, CBMS-NSF regional conference series in applied mathematics, ISBN 9780898716511, Volume 78, xv, 336
Book
Journal of Differential Equations, ISSN 0022-0396, 01/2017, Volume 262, Issue 1, pp. 506 - 558
Journal Article
2003, Cambridge monographs on applied and computational mathematics, ISBN 0521772966, Volume 11, xvi, 349
Numerical simulation of compressible, inviscid time-dependent flow is a major branch of computational fluid dynamics. Its primary goal is to obtain accurate... 
Fluid dynamics | Riemann-Hilbert problems
Book
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, 09/2017, Volume 50, Issue 39, p. 395204
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 10/2018, Volume 132, pp. 45 - 54
A 3   3 matrix spectral problem is introduced and its associated AKNS integrable hierarchy with four components is generated. From this spectral problem, a... 
[formula omitted]-soliton solution | Riemann–Hilbert problem | Integrable hierarchy | N-soliton solution | MATHEMATICS | Riemann-Hilbert problem | INTEGRABLE SYSTEMS | EQUATIONS | HAMILTONIAN STRUCTURES | SEMIDIRECT SUMS | PHYSICS, MATHEMATICAL | HIERARCHY
Journal Article
Lecture Notes in Mathematics, ISSN 0075-8434, 2016, Volume 2153, pp. 75 - 86
Journal Article
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, ISSN 1364-5021, 09/2019, Volume 475, Issue 2229, p. 20190105
A fast and accurate numerical method for the solution of scalar and matrix Wiener-Hopf (WH) problems is presented. The WH problems are formulated as... 
Riemann-Hilbert | Wiener-Hopf | Sommerfeld | WIENER-HOPF FACTORIZATION | scattering | BOUNDARY-VALUE PROBLEM | PLANE | MULTIDISCIPLINARY SCIENCES | DIFFRACTION
Journal Article
Physica D: Nonlinear Phenomena, ISSN 0167-2789, 02/2018, Volume 364, pp. 27 - 61
Journal Article
1995, Proceedings of the Steklov Institute of Mathematics, ISBN 0821804669, Volume 206., viii, 145
Book
2016, Graduate studies in mathematics, ISBN 1470430959, Volume 177, xxiii, 275 pages
Book
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2016, Volume 443, Issue 2, pp. 797 - 816
In this paper a theory is developed for obtaining families of solutions to the KdV equation by formulating a Riemann–Hilbert problem with an appropriate shift.... 
Factorization | Integrable systems | Riemann–Hilbert problems | Riemann-Hilbert problems | MATHEMATICS | MATHEMATICS, APPLIED | DE-VRIES EQUATION | Analysis | Numerical analysis
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 01/2020, Volume 364, p. 124686
In this paper, we establish some properties of the Hilbert transform in Clifford analysis setting, and mainly show the weak type (1,1) inequality for the... 
Hilbert transform | Fourier transform | Dirac operator | Calderón–Zygmund decomposition | Riemann–Hilbert problems | MATHEMATICS, APPLIED | Riemann-Hilbert problems | Calderon-Zygmund decomposition
Journal Article
Communications on Pure and Applied Analysis, ISSN 1534-0392, 05/2018, Volume 17, Issue 3, pp. 923 - 957
In this paper, we study the initial-boundary value problems of the coupled modified Korteweg-de Vries equation formulated on the finite interval with Lax pairs... 
Integrable system | Initial-boundary value problem | Riemann-hilbert problem | MATHEMATICS, APPLIED | DEVRIES EQUATION | MODIFIED KDV EQUATIONS | PDES | EVOLUTION-EQUATIONS | initial-boundary value problem | NONLINEAR SCHRODINGER-EQUATION | MATHEMATICS | Riemann-Hilbert problem | HALF-LINE | TRANSFORM | X-3 LAX PAIRS
Journal Article
1996, Pitman monographs and surveys in pure and applied mathematics, ISBN 0582292042, Volume 80, 269
Book
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 12/2016, Volume 307, pp. 248 - 261
Riemann–Hilbert problems in multiply connected domains arise in a number of applications, such as the computation of conformal maps. As an example here, we... 
Multiply connected domains | Conformal mapping | Riemann–Hilbert problems | MATHEMATICS, APPLIED | Riemann-Hilbert problems | Linear systems | Maps | Computation | Exteriors | Disks | Mathematical models | Slits | Inclination
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 09/2018, Volume 332, pp. 148 - 159
In this work, we investigate the two-component modified Korteweg-de Vries (mKdV) equation, which is a complete integrable system, and accepts a generalization... 
Initial-boundary value problem | Unified transform method | Two-component mKdV equation | Riemann–Hilbert problem | MATHEMATICS, APPLIED | Riemann-Hilbert problem | SOLITON-SOLUTIONS | EVOLUTION-EQUATIONS | NONLINEAR SCHRODINGER-EQUATION | KDV
Journal Article
SYMMETRY INTEGRABILITY AND GEOMETRY-METHODS AND APPLICATIONS, ISSN 1815-0659, 2019, Volume 15
In this paper some open problems for Painleve equations are discussed. In particular the following open problems are described: (i) the Painleve equivalence... 
open problems | POLYNOMIAL HAMILTONIANS | SIMILARITY REDUCTIONS | LARGE-DEGREE ASYMPTOTICS | PHYSICS, MATHEMATICAL | Painleve equations | UNITARY-MATRIX MODELS | NUMERICAL-SOLUTION | 2ND-ORDER ODES | EQUIVALENCE PROBLEM | RIEMANN-HILBERT PROBLEMS | NONLINEAR EVOLUTION-EQUATIONS | ORDINARY DIFFERENTIAL-EQUATIONS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.